# SDR ASOA04050

- Difficulty date: January 2, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR72
- Aircraft serial: 413
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN BNA, THE RIGHT FLOOR SUPPORT ZEE CHANNEL BETWEEN FRAME 39 TO 41 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RIGHT FLOOR SUPPORT ZEE CHANNEL BETWEEN FRAME 39 TO 41 IAW SRM 51-25-01.  (M)
